# SDR UIEA2023022100145

- Difficulty date: March 1, 2023
- Submitted: March 3, 2023
- Operation: Air carrier
- Aircraft: N493MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29254
- Aircraft time: 99,196 hours, 16,014 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Stiffener
- Part number: 65B0794232
- Part serial: NSN
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RH NWW SIDE PANEL STA 300 TO STA 320 WL 180 STIFFENER 1EA CRACK FOUND( NOSE WHEEL WELL RH SIDE PANEL STA 300 TO STA 320 WL 180 STIFFENER P/N 65B07942-32 REPLACED AND INSTALLED IAW RI-53-00-16084 REV.A )
